Bertrand Toën - Le problème de la schématisation de Grothendieck revisité

epiga:6060 - Épijournal de Géométrie Algébrique, October 5, 2020, Volume 4 - https://doi.org/10.46298/epiga.2020.volume4.6060
Le problème de la schématisation de Grothendieck revisité

Authors: Bertrand Toën

The objective of this work is to reconsider the schematization problem of [6], with a particular focus on the global case over Z. For this, we prove the conjecture [Conj. 2.3.6][15] which gives a formula for the homotopy groups of the schematization of a simply connected homotopy type. We deduce from this several results on the behaviour of the schematization functor, which we propose as a solution to the schematization problem.


Volume: Volume 4
Published on: October 5, 2020
Submitted on: January 30, 2020
Keywords: Mathematics - Algebraic Geometry,Mathematics - Algebraic Topology


Share

Consultation statistics

This page has been seen 172 times.
This article's PDF has been downloaded 133 times.